# SDR CA190607012

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stabilizer
- Part number: 206020113163
- Condition: Broken
- Location: Tail Boom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: VERTICAL FIN BROKE IN FLIGHT, FOLDED ON THE RH SIDE OF THE SHIP. SHIP FLIGHT TIME 16,000 HOUR +/-. (TC# 20190607012)
